MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2742-9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a custom combi set's arterial line separated at the bottom of the "t" five minutes into a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with an ¿air in line¿ alarm.A fresenius dialyzer was also in use.The patient¿s estimated blood loss (ebl) was approximately 150ml.There was no patient injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
CUSTOM COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key20588494
Report Number0008030665-2024-00991
Device Sequence Number21031980
Product Code FJK
UDI-Device Identifier00840861100309
UDI-Public00840861100309
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2742-9
Device Lot Number24JR01367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age59 YR
Patient SexFemale
Patient Weight98 KG